Jump to content

iaain_123

Member Since 29 Nov 2010
Offline Last Active Dec 06 2012 06:03 AM

Blog Entries

iaain_123's Blog > Lymecycline Post Accutane: Clear Skin!

Posted 06 December 2012

Okay so I don't want to be one of those people who spends their life on a forum trying to fix something then leaves half way through their own progress never to be seen again. My previous entries talked about how my acne came back after accutane. This was obviously devastating after going through all the acne, then all the treatments, then all the...


iaain_123's Blog > Completely Back

Posted 05 March 2012

Acne is pretty bad again on my face, back on lymecycline for 7 weeks but still to return to the way my skin was post accutane.


Help me please

iaain_123's Blog > Still searching for answers for why my acne has came back post Accutane

Posted 15 July 2011

Just a nightmare, if this was as bad as it was going to get I'm sure I could live with it. I just know its the start of a new ordeal..
However, I found 18 accutane pills.
My friends Dad is a GP and he advised me to take an accutane pill Monday Wednesday and Friday. I could make this last for 6 weeks.
Ugh, what effort.
So annoying watching TV and looking...


iaain_123's Blog > Its back

Posted 12 July 2011

To contradict everything in my previous post.
My acne has returned.
Slowly, but surely its crept back however not on my chest or back only on my face..
Dont know what to do now.
Getting quite heavy on my previous problem area that was my shaving area and I result to my old ways of burning my face with benzoyl peroxide and salicylic acid which leaves me...


iaain_123's Blog > Sorry : Update

Posted 14 February 2011

It really is true when people say you only hear about the accutane scare stories because the clear people have no interest in acne forums.
Since I've been clear I completely forgot about this blog.
Bascially a quick update. Skin on face is completely clear, not had a spot in weeks, back is clear and getting with about one spot.
Side effects: None, not...